# SDR SWAA2024092325553

- Difficulty date: August 13, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA 2024-504207<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A1311 SHEET 1 REV C. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A1311 SHEET 1 REV C. SEE INDIVIDUAL SIGNS OFF BELOW AS RII
